Estimates for the Bergman and Szegö projections for pseudoconvex domains of finite type with locally diagonalizable Levi form.

Título inglés Estimates for the Bergman and Szegö projections for pseudoconvex domains of finite type with locally diagonalizable Levi form.
Título español Estimaciones para las proyecciones de Bergman y Szegö para dominios pseudoconvexos de tipo finito con forma de Levi localmente diagonizable.
Autor/es Charpentier, Philippe ; Dupain, Yves
Organización Inst. Math. Univ. Bordeaux I, Talence, Francia
Revista 0214-1493
Publicación 2006, 50 (2): 413-446, 23 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In this paper, we give precise isotropic and non-isotropic estimates for the Bergman and Szegö projections of a bounded pseudoconvex domain whose boundary points are all of finite type and with locally diagonalizable Levi form. Additional local results on estimates of invariant metrics are also given.
Clasificación UNESCO 120211
Palabras clave español Funciones de varias variables complejas ; Funciones holomorfas ; Dominios pseudoconvexos ; Espacios de Sobolev ; Espacio de Lipschitz
Código MathReviews MR2273668
Código Z-Math Zbl pre05140585
Icono pdf Acceso al artículo completo